# SDR FDEA200912084379

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A9242053522200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVOINICS COMPARTMENT BATTERY RACK SUPPORT LONGITUDINAL INTERCOSTAL IS   CRACKED AT ATTACH FASTENER AT FRAME 15 AND STR 15.  REMOVED BATTERY RACK SUPPORT IAW SRM 51-72-10, PARA 5A AND SRM 51-40-21, PARA 5, PG 7.  DRILLED BATTERY REAC SUPPORT PN A9242053522200 IAW SRM 51-72-  10, PARA 6A.  INSTALLED BATTERY RACK SUPPORT IAW SRM 51-72-10, PARA 6 AND SRM 51-40-21, PARA 5, PG 7.
